# SDR QMLA2022112120077

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 3,800 hours, 10,629 cycles
- Engine: Allsn 250C47B
- Engine time: 7,254 hours, 16,027 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT CAUTION ILLUMINATED DURING FLIGHT.  PILOT MADE A PRECAUTIONARY LANDING ON THE SIDE OF INTERSTATE 15.   MECHANIC INSPECTED THE ENGINE CHIP DETECTORS.  ON THE FWD R/H CHIP DETECTOR, A VERY SMALL METALLIC SLIVER WAS FOUND.  CLEANED CHIP DETECTOR AND HAD THE PILOT PERFORM A 10-MINUTE PENALTY GROUND RUN.  UPON SUCCESSFUL GROUND RUN THE AIRCRAFT WAS RETURNED TO SERVICE.
